MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01202
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, a patient was revised due to dislocation.Components not revised: product name: profemur(r) proximal body part id: ppw39102.Product name: profemur(r) roughened distal stem, tapered part id: ppw38026.
 
Additional Manufacturer Narrative
Additional information received on 09/02/2021, from initial reporter (b)(6).Site stated they used a non-mpo femoral head.Therefore, the incident (b)(4) with part name femoral head biolox delta ceramic 12/14 - 36 s and part id: pha04414, needs to be voided.
 
Additional Manufacturer Narrative
Due to additional information received on 09/02/2021 from initial reporter ; the following updates and changes have been done for this report: a) the medical device for this event has been replaced by pha01202 profemur® modular femoral neck family, lot no: 1414745; instead of pha04414 femoral head biolox delta ceramic 12/14 - 36 s.B) the medical device pha04414 femoral head biolox delta ceramic 12/14 - 36 s it's not longer attributed to this event.C) a new updated event description has been added for this report.
 
Event or Problem Description
Allegedly, a patient was revised for dislocation.The patient was implanted with a non-mpo shell, liner, and femoral head.Components not revised: product name: profemur(r) proximal body part id: ppw39102.Product name: profemur(r) roughened distal stem, tapered part id: ppw38026.Additional information received on 09/02/2021, from initial reporter (b)(6).Site stated they used a non-mpo femoral head.Therefore, the incident with part name femoral head biolox delta ceramic 12/14 - 36 s and part id: pha04414, needs to be voided.

Brand Name
PROFEMUR® MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12430956
Report Number3010536692-2021-00502
Device Sequence Number11936802
Product Code LWJ
UDI-Device IdentifierM684PHA044141
UDI-PublicM684PHA044141
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/22/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01202
Device Catalogue NumberPHA01202
Device Lot Number1414745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer08/12/2021
09/02/2021
Initial Report FDA Received Date09/06/2021
Supplement Report FDA Received Date10/01/2021
11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown